| Model Number |
M0068502111 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of april 28, 2011, was chosen as a best estimate based on the date of mesh implant.The implanting physician is: dr.(b)(6).Block h6: imdrf patient code e2401 captures the reportable event of unspecified injury related to mesh.Imdrf impact code f12 has been used in the light of the patient had filed a legal claim for an unspecified personal injury related to the mesh.
Event or Problem Description
It was reported to boston scientific corporation that an advantage fit system was implanted into the patient during a procedure performed on (b)(6) 2011, for the treatment of stress urinary incontinence.As reported by the patient's attorney, the patient has experienced an unspecified injury.Additional details regarding this event were not provided.